# SDR IPXA2016021699462

- Difficulty date: January 29, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 26,293 hours, 15,953 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Part number: 175N20014
- Part serial: 761
- Condition: Dented
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C10, VERTICAL STABILIZER RT LOWER FWD PANEL HAS 2 DENTS STREAMER ATTACHED,  DENTS FOUND TO BE DISBOND.  R & R PANEL IAW DWG 175N2001.
